| Catalog Number |
6720240012 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during sterile processing of the device at the user facility, the device tip was found to be chipped and silver plating material was missing, posing the risk of material being lost in a surgical site.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description